# SDR DALA14035889000

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 59,211 hours, 43,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE FROM ROWS 31 TO 36.  MAINTENANCE SECURED A LOOSE CONNECTOR AND THE LIGHTS WERE OPERATIONAL.
